izpis_h1_title_alt

Nonlinear nonhomogeneous Robin problems with almost critical and partially concave reaction
Papageorgiou, Nikolaos (Author), Repovš, Dušan (Author), Vetro, Calogero (Author)

.pdfPDF - Presentation file, Download (400,84 KB)

Abstract
We consider a nonlinear Robin problem driven by a nonhomogeneous differential operator, with reaction which exhibits the competition of two Carathéodory terms. One is parametric, ▫$(p-1)$▫-sublinear with a partially concave nonlinearity near zero. The other is ▫$(p-1)$▫-superlinear and has almost critical growth. Exploiting the special geometry of the problem, we prove a bifurcation-type result, describing the changes in the set of positive solutions as the parameter ▫$\lambda > 0$▫ varies.

Language:English
Keywords:competition phenomena, nonlinear regularity, nonlinear maximum principle, strong comparison principle, bifurcation-type result, almost critical growth
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2020
Number of pages:str. 1774-1803
Numbering:Vol. 30, iss. 2
UDC:517.956.2
ISSN on article:1050-6926
DOI:10.1007/s12220-019-00278-0 Link is opened in a new window
COBISS.SI-ID:18727769 Link is opened in a new window
Views:206
Downloads:143
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:The Journal of geometric analysis
Shortened title:J. geom. anal.
Publisher:CRC Press
ISSN:1050-6926
COBISS.SI-ID:30685696 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back